# SDR CALA2022030100533

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 60,107 hours, 26,009 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: D53370901210
- Condition: Cracked
- Location: Pressure Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD 2018-06-04) LH SIDE 4 FASTENERS HOLES ON THE PRESSURE PANEL OUTSIDE THE ALLOWABLE CUTOUT AREA HAVE CRACK INDICATIONS AND THE MIDDLE HOLE ON THE O/B BRACKET UNDER THE PRESSURE PANEL IS DAMAG ED DOTS 07-182 "CONTACT. TRANFERED ALL MX ACTIONS TO LP8088915
